# SDR UIEA200700193

- Difficulty date: April 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLR SUPPORT BS 1283 RBL 117 CORROSION.  OUT OF LIMIT, SUPPORT REPAIRED AS PER BOEING 1-310385513-2.
